# SDR AUS20021320

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Propeller: Mcauly D2AF34C30
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 702987
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN BLADE SOCKET. FOUND DURING EDDY CURRENT INSPECTION IAW AD/PMC/41. PROPELLER WAS BEING INSPECTED FOLLOWING LONG TERM STORAGE AND HAD NO HOURS OPERATION SINCE OVERHAUL.
